# SDR UALA2012062903410

- Difficulty date: June 23, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,028 hours, 16,558 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK LEFT GEAR - CLEAN LEFT MLG AND GEAR DOOR, REAR AND FWD SPAR.  RAN HYD FOR 20 MINUTES, NO LEAK FOUND.  SUSPECT LEAK WITH GEAR IN THE UP POSITION, LOTS OF HISTORY.  IN CONFERENCE WITH OPBLM, RECOMMEND JACKING A-C FOR GEAR RETRACTION TO LOCATE LEAK.  CONT OF AMIS ITEM 0282002  REPLACED HYDRAULIC LINE 110-3509 IPC 32-11-12 ITEM 20.  RAN HYDRAULICS NO LEAK NOTED. OPBLM IS INFORMED.
